A law of large numbers for wide range exclusion processes in random media

Publication Type:
Journal Article
Stochastic Processes and their Applications, 1989, 31 (1), pp. 33 - 49
Issue Date:
Filename Description Size
Thumbnail2006014911OK.pdf741.7 kB
Adobe PDF
Full metadata record
The paper presents a law of large numbers for the asymptotic macroscopic nonequilibrium dynamics of wide range exclusion processes with births and deaths on a random set of sites. © 1989.
Please use this identifier to cite or link to this item: